# SDR CA140516001

- Difficulty date: May 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,383 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT 200 FT AGL AFTER TAKEOFF MASTER WARNING WENT OFF AND IDENTIFIED THE FAILURE AS A FUSELAGE DOOR WARNING.  QRH CHECKLIST COMPLETED.  ACFT WAS NOT PRESSURIZING.  MAINTENANCE CHECKED THE AFT BAGGAGE DOOR HANDLE, FOUND POPPED OUT. OPS CHECK OF AFT BAGGAGE DOOR AND HANDLE CARRIED OUT IAW AMM 52-31-00 AND CHECKED SERVICEABLE.  ACFT REFUELLED AND DEPARTED WITHOUT FURTHER INCIDENT.
